MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) TENDRIL ST; No Match

ABBOTT MEDICAL (CRM-SYLMAR) TENDRIL ST; No Match
Model Number 1882TC/52
Medical Device Problem Codes High impedance (1291); Over-Sensing (1438); Capturing Problem (2891)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented for a follow-up in clinic.Interrogation revealed that the right atrial (ra) lead exhibited an increased capture threshold, high pacing impedance and noise over-sensing.The high pacing impedance had previously been identified at another facility.Due to the elevated capture threshold, the device was programmed to vdd mode.The ra lead was subsequently capped and replaced on (b)(6) 2026.The patient remained stable before, during and after the procedure.

Brand Name
TENDRIL ST
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25661726
Report Number2017865-2026-13487
Device Sequence Number17583710
Product Code NVN
UDI-Device Identifier05414734501699
UDI-Public(01)05414734501699(10)3525543(17)140930
Combination Product (Y/N)Y
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2014
Device Model Number1882TC/52
Device Lot Number3525543
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Initial Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/22/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASSURITY MRI; TENDRIL STS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale